zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
An integral version of Ćirić’s fixed point theorem. (English) Zbl 1237.54059
Summary: We establish a new fixed point theorem for mappings satisfying a general contractive condition of integral type. The presented theorem generalizes the well known Ćirić’s fixed point theorem [{\it Lj. B. Ćirić}, Publ. Inst. Math., Nouv. Sér. 12(26), 19--26 (1971; Zbl 0234.54029)]. Some examples and applications are given.

MSC:
54H25Fixed-point and coincidence theorems in topological spaces
54E40Special maps on metric spaces
54E50Complete metric spaces
WorldCat.org
Full Text: DOI
References:
[1] I. Altun, D. Türkoğlu and B. E. Rhoades, Fixed points of weakly compatible maps satisfying a general contractive condition of integral type. Fixed Point Theory Appl. 2007 (2007), article ID 17301, 9 pages. · Zbl 1153.54022
[2] Banach S.: Sur les opérations dans les ensembles absraites et leurs applications. Fund. Math. 3, 133--181 (1922) · Zbl 48.0201.01
[3] Boyd D.W., Wong J.S.: On nonlinear contractions. Proc. Amer. Math. Soc. 20, 458--464 (1969) · Zbl 0175.44903 · doi:10.1090/S0002-9939-1969-0239559-9
[4] Branciari A.: A fixed point theorem for mappings satisfying a general contractive condition of integral type. Int. J. Math. Math. Sci. 29, 531--536 (2002) · Zbl 0993.54040 · doi:10.1155/S0161171202007524
[5] Ćirić Lj.B.: Generalized contractions and fixed point theorems. Publ. Inst. Math. 12, 19--26 (1971) · Zbl 0234.54029
[6] Ćirić Lj.B.: Fixed points for generalized multi-valued mappings. Mat. Vesnik. 9, 265--272 (1972) · Zbl 0258.54043
[7] Ćirić Lj.B.: A generalization of Banach’s contraction principle. Proc. Amer. Math. Soc. 45, 267--273 (1974) · Zbl 0291.54056 · doi:10.2307/2040075
[8] Ćirić Lj.B.: On a family of contractive maps and fixed points. Publ. Inst. Math. 17, 45--51 (1974) · Zbl 0306.54057
[9] Ćirić Lj.B.: Coincidence and fixed points for maps on topological spaces. Topol. Appl. 154, 3100--3106 (2007) · Zbl 1132.54024 · doi:10.1016/j.topol.2007.08.004
[10] Ćirić Lj.B.: Fixed point theorems for multi-valued contractions in complete metric spaces. J. Math. Anal. Appl. 348, 499--507 (2008) · Zbl 1213.54063 · doi:10.1016/j.jmaa.2008.07.062
[11] Ćirić Lj.B.: Non-self mappings satisfying nonlinear contractive condition with applications. Nonlinear Anal. 71, 2927--2935 (2009) · Zbl 1166.47052 · doi:10.1016/j.na.2009.01.174
[12] Jungck G.: Commuting mappings and fixed points. Amer. Math. Monthly 73, 261--263 (1976) · Zbl 0321.54025 · doi:10.2307/2318216
[13] Jungck G., Rhoades B.E.: Fixed point theorems for occasionally weakly compatible mappings. Fixed Point Theory 7, 286--296 (2006) · Zbl 1118.47045
[14] Meir A., Keeler E.: A theorem on contraction mappings. J. Math. Anal. Appl. 28, 326--329 (1969) · Zbl 0194.44904 · doi:10.1016/0022-247X(69)90031-6
[15] Rhoades B.E.: Two fixed point theorems for mappings satisfying a general contractive condition of integral type. Int. J. Math. Math. Sci. 63, 4007--4013 (2003) · Zbl 1052.47052 · doi:10.1155/S0161171203208024
[16] Samet B.: A fixed point theorem in a generalized metric space for mappings satisfying a contractive condition of integral type. Int. Journal of Math. Anal. 3, 1265--1271 (2009) · Zbl 1196.54084
[17] B. Samet and H. Yazidi, An extension of Banach fixed point theorem for mappings satisfying a contractive condition of integral type. J. Nonlinear Sci. Appl., in press. · Zbl 1231.54025
[18] T. Suzuki, Meir-Keeler contractions of integral type are still Meir-Keeler contractions. Int. J. Math. Math. Sci. 2007 (2007), article ID 39281, 6 pages. · Zbl 1142.54019
[19] Vetro C.: On Branciari’s theorem for weakly compatible mappings. Appl. Math. Lett. 23, 700--705 (2010) · Zbl 1251.54058 · doi:10.1016/j.aml.2010.02.011
[20] Vijayaraju P., Rhoades B.E., Mohanraj R.: A fixed point theorem for a pair of maps satisfying a general contractive condition of integral type. Int. J. Math. Math. Sci. 15, 2359--2364 (2005) · Zbl 1113.54027 · doi:10.1155/IJMMS.2005.2359